# SDR ASAA2023072244150

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 31,076 hours, 9,578 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R/H PACK LIGHT ILLUMINATES ON RECALL, EXTINGWISHED WHENMASTER CAUTION PRESSED. GROUNDED - YES. (RESOLVED ON W/O: 1962807 TASKCARD: N/R-00002 ) CHECKED HISTORY 90 DAYS NONE FOUND. PERFORMED BITE PROCEDURE FOR BOTH PZTC PER FIM 21-62 TASK 801. NO ACTIVE FAULTS FOUND FOR BIT OR PREV FLT ON BOTH PZTC'S AND VERIFY TEST PASSED. THIS CLEARS MEL 21-32B. ALL PLACARDS REMOVED. C/N 22022472 REMOVED. SEAMC MITCH NOTIFIED.
